105 0

Hyperstability of a generalized Cauchy functional equation

Title
Hyperstability of a generalized Cauchy functional equation
Author
박춘길
Keywords
Hyperstability; generalized Cauchy functional equation
Issue Date
2017-06
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 22, no. 6, page. 1049-1054
Abstract
The aim of this paper is to present some results concerning the hyperstability of the generalized Cauchy functional equationf(ax + by) = Af(x) + Bf(y) + CNamely, we show, under some assumptions, that a function satisfying the equation approximately must be actually a solution to it.
URI
http://www.eudoxuspress.com/images/JOCAAA-VOL-22-2017-ISSUE-VI.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/114615
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE